advertisement
Question
Posted by: Chai | 2009-07-28

Stopping Depo injection

Hi there

I was on the 3-month injection for 3 years and stopped last August. I had my first period again in April and then again in June.

But since June I have been getting them every two weeks. I dont know how long this will last but it' s driving me up the wall with all the mood swings. A friend of mine is in a similar situation and says shes been having bi-monthly periods for 2 years.

Will something like the patch help me get my periods regularly again? I dont want to take contraception as I dont really have to and am afraid of weight gain but also dont want to have bi-monthly periods for 2 years?

Thanks,
Chai

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could use the Pill or patch for a few motnhs to regulate your periods.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement